# SDR REXA2015011900081

- Difficulty date: January 19, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-107 ABOVE FLAP LT AFT EXT EMER LIGHT LENS CRACKED PN 9EL400042-11.  R & R LT AFT EXT EMER LIGHT LENS IAW AMM TASK 33-51-15-000-801-A08 & TASK 33-51-15-400-801-A08.
